Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2013, Article ID 183295, 9 pages
http://dx.doi.org/10.1155/2013/183295
Research Article

New Models for Two Real Scalar Fields and Their Kink-Like Solutions

1Departamento de Matematica Aplicada and IUFFyM, Universidad de Salamanca, 37007 Salamanca, Spain
2Instituto de Física, Universidade de São Paulo, 05314-970 São Paulo, SP, Brazil
3Departamento de Física, Universidade Federal da Paraíba, 58051-970 João Pessoa, PB, Brazil
4Departamento de Física, Universidade Federal de Campina Grande, 58109-970 Campina Grande, PB, Brazil
5Departamento de Física Fundamental and IUFFyM, Universidad de Salamanca, 37007 Salamanca, Spain

Received 10 June 2013; Accepted 7 August 2013

Academic Editor: Chao-Qiang Geng

Copyright © 2013 A. Alonso-Izquierdo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Vilenkim and E. P. S. Shellard, Cosmic Strings and other Topological Defects, Cambridge University Press, Cambridge, UK, 1994.
  2. N. Manton and P. Sutcliffe, Topological Solitons, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. B. Whitham, Linear and Nonlinear Waves, Wiley, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  4. D. Walgraef, Spacio-Temporal Pattern Formation, Springer, Berlin, Germany, 1981.
  5. G. Basar and G. V. Dunne, “Self-consistent crystalline condensate in chiral Gross-Neveu and Bogoliubov-de Gennes systems,” Physical Review Letters, vol. 100, no. 20, Article ID 200404, 4 pages, 2008. View at Publisher · View at Google Scholar
  6. A. Alonso-Izquierdo, M. A. G. Leon, and J. M. Guilarte, “Kinks in a nonlinear massive sigma model,” Physical Review Letters, vol. 101, no. 13, Article ID 131602, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. P. O. Jubert, R. Allenspach, and A. Bischof, “Magnetic domain walls in constrained geometries,” Physical Review B, vol. 69, no. 22, Article ID 220410R, 4 pages, 2004. View at Publisher · View at Google Scholar
  8. A. Vanhaverbeke, A. Bischof, and R. Allenspach, “Control of domain wall polarity by current pulses,” Physical Review Letters, vol. 101, no. 10, Article ID 107202, 4 pages, 2008. View at Publisher · View at Google Scholar
  9. J. Belmonte-Beitia, V. M. Perez-Garcia, V. Vekslerchik, and V. V. Konotop, “Localized nonlinear waves in systems with time- and space-modulated nonlinearities,” Physical Review Letters, vol. 100, no. 16, Article ID 164102, 4 pages, 2008. View at Publisher · View at Google Scholar
  10. A. T. Avelar, D. Bazeia, and W. B. Cardoso, “Solitons with cubic and quintic nonlinearities modulated in space and time,” Physical Review E, vol. 79, no. 2, Article ID 025602R, 4 pages, 2009. View at Publisher · View at Google Scholar
  11. J. Casahorrán, “Quantum-mechanical tunneling: differential operators, zeta-functions and determinants,” Fortschritte der Physik, vol. 50, no. 3-4, pp. 405–424, 2002. View at Google Scholar · View at MathSciNet
  12. M. Bordag and A. Yurov, “Spontaneous symmetry breaking and reflectionless scattering data,” Physical Review D, vol. 67, no. 2, Article ID 025003, 9 pages, 2003. View at Publisher · View at Google Scholar
  13. A. Alonso-Izquierdo and J. M. Guilarte, “On a family of (1+1)-dimensional scalar field theory models: kinks, stability, one-loop mass shifts,” Annals of Physics, vol. 327, no. 9, pp. 2251–2274, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Rajaraman, Solitons and Instantons. An Introduction to Solitons and Instantons in Quantum Field Theory, North-Holland Publishing, Amsterdam, The Netherlands, 1987. View at MathSciNet
  15. A. Alonso Izquierdo and J. M. Guilarte, “Generalized MSTB models: structure and kink varieties,” Physica D, vol. 237, no. 24, pp. 3263–3291, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Alonso-Izquierdo and J. M. Guilarte, “Composite solitary waves in three-component scalar field theory: three-body low-energy scattering,” Physica D, vol. 220, no. 1, pp. 31–53, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. K. Prasad and C. M. Sommerfeld, “Exact classical solution for the 't Hooft monopole and the Julia-Zee dyon,” Physical Review Letters, vol. 35, no. 12, p. 760, 1975. View at Publisher · View at Google Scholar
  18. E. B. Bolgomol'nyi, “The stability of classical solutions,” Soviet Journal of Nuclear Physics, vol. 24, no. 4, pp. 449–454, 1976. View at Google Scholar
  19. B. Chibisov and M. Shifman, “BPS-saturated walls in supersymmetric theories,” Physical Review D, vol. 56, no. 12, pp. 7990–8013, 1997, Erratum in: Physical Review D, vol. 58, Article ID 109901, 1998. View at Publisher · View at Google Scholar
  20. M. A. Shifman and M. B. Voloshin, “Degenerate domain wall solutions in supersymmetric theories,” Physical Review D, vol. 57, pp. 2590–2598, 1998. View at Publisher · View at Google Scholar
  21. D. Bazeia, M. J. dos Santos, and R. F. Ribeiro, “Solitons in systems of coupled scalar fields,” Physics Letters A, vol. 208, no. 1-2, pp. 84–88, 1995. View at Google Scholar · View at Scopus
  22. D. Bazeia, J. R. S. Nascimento, R. F. Ribeiro, and D. Toledo, “Soliton stability in systems of two real scalar fields,” Journal of Physics A, vol. 30, no. 23, pp. 8157–8166, 1997. View at Publisher · View at Google Scholar · View at Scopus
  23. D. Bazeia and F. A. Brito, “Bags, junctions, and networks of BPS and non-BPS defects,” Physical Review D, vol. 61, no. 10, Article ID 105019, 16 pages, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. Alonso-Izquierdo, M. A. G. Leon, and J. M. Guilarte, “The Kink variety in systems of two coupled scalar fields in two space-time dimensions,” Physical Review D, vol. 65, Article ID 085012, 2002. View at Publisher · View at Google Scholar
  25. A. Alonso-Izquierdo, M. A. G. Leon, J. M. Guilarte, and M. D. Mayado, “Adiabatic motion of two-component BPS kinks,” Physical Review D, vol. 66, no. 10, Article ID 105022, 9 pages, 2002. View at Publisher · View at Google Scholar · View at Scopus
  26. D. Bazeia, A. Das, L. Losano, and M. J. dos Santos, “Traveling wave solutions of nonlinear partial differential equations,” Applied Mathematics Letters, vol. 23, no. 6, pp. 681–686, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Bazeia and M. M. Santos, “Classical stability of solitons in systems of coupled scalar fields,” Physics Letters A, vol. 217, no. 1, pp. 28–30, 1996. View at Publisher · View at Google Scholar · View at Scopus